# SDR DXTA2022030357830

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Gulstm 560
- Aircraft serial: 5605553
- Aircraft time: 12,254 hours, 9,492 cycles
- System (JASC): 5200 · Doors
- Part: Cable
- Part number: 621129724
- Part serial: NSN
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CABLE: OPENED MAIN CABIN DOOR FROM OUTSIDE. HEARD A TWANG, AND DISCOVERED HALF THE STRANDS ON THE FORWARD DOOR CABLE BROKEN, WITH LOOSE ENDS EXTENDING INTO STAIRWAY. // SIGNOFF// REMOVED AND REPLACED WITH A NEW PART THE FORWARD MED COUNTERBALANCE CABLE. OPS CHECK IS GOOD. WORK DONE IAW CESSNA 560XLS AMM CH 52-10-03 .
